MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SOL-M 1ML MIXING SYRINGE TRAY 23G*1/2''

SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SOL-M 1ML MIXING SYRINGE TRAY 23G*1/2''
Model Number 181023T
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 04/29/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported: customer stated that in the last case of mixing syringes he got each tray has at least 1-2 defective syringes out of 25.In one case he opened this last weekend, there were 4 defective syringes out of 25.When he tries to draw up fluid, nothing is able to happen.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct manufacturing site address provided in the initial mdr [3014312726-2024-00207].The previously reported was incorrect.The correct manufacturing site address is zhejiang longde pharmaceutical co., ltd no.501, shunfeng rd., linping district 311106 hangzhou zhejiang, china.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 1ML MIXING SYRINGE TRAY 23G*1/2''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
311 south wacker drive
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road binha
longwan district
wenzhou, zhejiang province 32502 5
CH   325025
Manufacturer Contact
jarryd
no. 501, shunfeng rd.,
linping district
311106 hangzhou, zhejiang, 
MDR Report Key22035548
Report Number3014312726-2024-00207
Device Sequence Number8778752
Product Code FMF
UDI-Device Identifier10818392015802
UDI-Public(01)10818392015802(17)270228(10)04201057
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K153357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number181023T
Device Lot Number04201057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown